MathSciNet Relay Station
MathSciNet bibliographic data
MR1992541 (2004d:46037) 46E35 (22E25 31C15)
Cohn, William S.; Lu, Guozhen; Lu, Shanzhen Higher order Poincaré inequalities associated with linear operators on stratified groups and applications. Math. Z. 244 (2003), no. 2, 309–335.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement